# SDR CA160224008

- Difficulty date: February 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 810 hours
- Engine: Pwc PT6A67AG
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 111972
- Condition: Cracked
- Location: Cockpit
- Part time: 810 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION A 4" CRACK WAS DISCOVER ON LT SIDE WINDSHIELD.
